# SDR HEEA0012430

- Difficulty date: January 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2258F
- Make and model: Bell 412
- Aircraft serial: 33073
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 412015300109
- Condition: Defective
- Location: M/R
- Part time: 9,901 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BLADE RECEIVED FROM VENDOR WITH NO WEIGHTS IN FORWARD ROOT POCKET; BLADE IS HEAVY AND CANNOT BALANCE
